# SDR SWAA2021081689189

- Difficulty date: June 30, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT TRACKS ARE OUT OF LIMITS. ; / [01] REMOVED AND REPLACED CAPTS SEAT TRACKS PER MM 25-11-11.; [02] VERIFIED SEAT TRACKS INSTALLED PER AMM 25-11-11.
